# SDR AALA202011279006

- Difficulty date: November 25, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 31,363 hours, 3,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AISLE SEAT LIGHT AND CEILING LIGHTS ON ROWS 26 AND 28 ON BOTH LEFT AND RIGHT SIDE OF CABIN INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ON POWER SUPPLY ON DOORS 3L (AALA202011269003) AND 3R, PER AMM 33-51-06-960-802.
